Alert archive / Kentucky / Special Weather Statements in 2016
Special Weather Statement, NWS Jackson, KY
NWS Jackson, KY issued this special weather statement at Feb 3, 2016, 3:33 AM EST for 6 counties in Kentucky. It was in force for 57 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Feb 3, 2016, 3:33 AM EST (08:33 UTC)
- Expired
- Feb 3, 2016, 4:30 AM EST
- In force
- 57 min
- Issued by
- NWS Jackson, KY
Counties Elliott County, KY, Menifee County, KY, Morgan County, KY, Powell County, KY, Rowan County, KY, Wolfe County, KY
The radar
The Jackson,KY radar (KJKL), 48 km from the middle of the area, began a volume at 08:33 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 00:00Z, 8.6 hours before the alert went out and 161 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1256 m above ground
- 0-6 km bulk shear
- 57 kt
- 0-1 km storm-relative helicity
- 628 m²/s²
- 0-3 km storm-relative helicity
- 738 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
277
WWUS83 KJKL 030833
SPSJKL
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON KY
333 AM EST WED FEB 3 2016
KYZ044-051-052-059-060-104-106-108-030930-
ROWAN-ELLIOTT-WOLFE-BATH-MENIFEE-FLEMING-MORGAN-POWELL-
333 AM EST WED FEB 3 2016
...A LINE OF STRONG SHOWERS WILL AFFECT ROWAN...ELLIOTT...WOLFE...
BATH...MENIFEE...FLEMING...MORGAN...POWELL...
AT 333 AM EST...A LINE OF STRONG SHOWERS WAS ALONG A LINE EXTENDING
FROM 8 MILES WEST OF CAMP DIX TO CEDAR GROVES TO STATION CAMP...AND
MOVING NORTHEAST AT 50 MPH.
WINDS IN EXCESS OF 40 MPH ARE POSSIBLE WITH THESE SHOWERS.
LOCATIONS IMPACTED INCLUDE...
MOREHEAD...WEST LIBERTY...STANTON...SANDY HOOK...FRENCHBURG...
CAMPTON...HENRY...LEWIS...WELLINGTON...SALT LICK...CAMPSITES IN THE
INDIAN CREEK AREA OF THE DANIEL BOONE NATIONAL FOREST...GORDON
FORD...WHITE OAK...STOLL...KOOMER RIDGE CAMPGROUND...BRUIN...
ROGERS...LENOX...BLAZE AND VALE.
THIS INCLUDES THE FOLLOWING HIGHWAYS...
BERT T. COMBS MOUNTAIN PARKWAY BETWEEN MILE MARKERS 23 AND 48.
INTERSTATE 64 IN EASTERN KENTUCKY BETWEEN MILE MARKERS 128 AND 148.
HEAVY RAINFALL IS ALSO OCCURRING WITH THESE SHOWERS...WHICH WILL
CAUSE PONDING OF WATER ON ROADWAYS. LOCALIZED FLOODING IS ALSO
POSSIBLE. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 3839 8340 3819 8327 3827 8317 3821 8301
3817 8292 3811 8289 3800 8302 3795 8299
3787 8305 3790 8313 3786 8311 3783 8317
3769 8364 3776 8378 3776 8391 3790 8382
3792 8377 3796 8377 3840 8348
TIME...MOT...LOC 0833Z 245DEG 44KT 3846 8342 3796 8375 3763 8400
$$
GREIFWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, KY wrote its last area forecast discussion before this special weather statement went out at Feb 3, 3:24 AM EST, 9 minutes earlier.
Area forecast discussion, Feb 3, 3:24 AM EST, 9 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE JACKSON KY 324 AM EST WED FEB 3 2016 .SHORT TERM...(TODAY THROUGH THURSDAY) ISSUED AT 323 AM EST WED FEB 3 2016 A COLD FRONT IS CURRENTLY MAKING ITS WAY ACROSS KY...AND IS STARTING TO PUSH INTO THE NORTHERN AND WESTERN PORTION OF THE CWA AS OF 8Z. WPC THEN SHOWS THE COLD FRONT MAKING IT TO THE FAR SOUTHEAST PORTION OF THE STATE BY 12Z TODAY...AND EXITING JUST BEFORE 15Z. WHILE RAIN IS OVERSPREADING MUCH OF THE CWA AT THIS POINT...HEAVIEST SWATH OF RAIN AND GUSTY WINDS REMAINS JUST ALONG THE COLD FRONT...ALSO STARTING TO IMPACT OUR FAR NORTHERN AND FAR WESTERN CWA. LATEST NAM12 SOUNDINGS STILL SHOW STRONG WIND SHEER ACROSS THE REGION ...HOWEVER INSTABILITY IS VERY MUCH LACKING. AND EVEN WITH STRONG WIND SHEER...HIGHEST FORECASTED WINDS AND ANY DAMAGING WIND GUSTS HAVE NOT MATERIALIZED...EVEN ACROSS THE WESTERN PORTION OF THE STATE. MESONET IS CURRENTLY SHOWING HIGHEST WIND GUSTS ALONG THE FRONT RANGING FROM AROUND 20MPH TO 30MPH...SO EXPECT SIMILAR WINDS ACROSS THE CWA OVER THE NEXT FEW HOURS AS THE FRONT MOVES THROUGH. IN FACT...LMK HAS ALREADY CANNED THEIR WIND ADVISORY. WOULDN/T BE SURPRISED IF WE WILL BE ABLE TO CANCEL OURS BEFORE THE END OF THE SHIFT AS WELL. AS FAR AS QPF...STILL LOOKING AT LEAST AN INCH OF RAIN OVER A 6 HOUR PERIOD AS THE HEAVIEST RAINS ALONG THE FRONTAL ZONE MOVE INTO THE CWA...ESPECIALLY ACROSS THE WESTERN CWA. SO FAR THE MESONET IS SHOWING ANYWHERE BETWEEN A HALF OF AN INCH TO JUST OVER AN INCH SINCE MIDNIGHT WHERE THE HEAVIEST RAINS MOVED THROUGH. THIS MAY LEAD TO SOME URBAN AND SMALL STREAM CONCERNS...BUT OVERALL EXPECT BASINS TO BE ABLE TO HANDLE THIS AMOUNT OF RAIN WITHOUT MUCH FLASH FLOODING CONCERNS. WILL CONTINUE TO CLOSELY MONITOR THIS THROUGHOUT THE MORNING HOWEVER IN CASE ANY PROBLEMS TO ARISE. ONCE THE COLD FRONT PASSES OVER...WINDS WILL BEGIN SHIFTING TO THE SW AND THEN EVENTUALLY WESTERLY THROUGH THE MORNING. THIS WILL ALLOW MUCH DRIER AIR TO BE PULLED INTO THE REGION...THOUGH ALSO MUCH COOLER. DRIER AIR WILL CUT OFF MOISTURE AND WILL BRING AN END TO THE RAINS WITHIN A COUPLE HOURS OF THE ACTUAL FRONTAL PASSAGE MOVING THROUGH...AS CAN BE SEEN BY CURRENT RADAR TRENDS...WITH A DEFINED EDGE TO THE PRECIP NOW MAKING IT INTO SOUTH CENTRAL KY. DRIER AIR WILL ALSO ALLOW SKIES TO CLEAR THROUGH MUCH OF AFTERNOON AS WELL. OVERALL...STRONG LLVL WINDS WILL BE IN A DIMINISHING STATE BEHIND THE COLD FRONTAL PASSAGE...HOWEVER STRONG PRESSURE GRADIENTS WILL REMAIN ALOFT...KEEPING WINDS STRONG IN THE MID AND UPPER LEVELS. WITH THE DRIER AIRMASS TAKING HOLD...GENERAL LLVL WINDS WILL LIGHTEN...BUT COULDN/T RULE OUT A FEW HIGHER GUSTS MIXING DOWN DURING THE AFTERNOON FROM THE MID LEVELS...GENERALLY LESS THAN 30KTS. THOUGH HIGH PRESSURE SHOULD REMAIN IN CONTROL THROUGH THE REMAINDER OF THE SHORT TERM PERIOD...DID NOTICE LATEST NAM12 SOUNDINGS SHOWING SOME LLVL MOISTURE BECOMING TRAPPED ACROSS THE AREA LATE TONIGHT AND INTO THE MORNING. STRONG UPPER LEVEL TROUGHING OVERHEAD WILL CONTINUE TO PULL IN COOLER AIR FROM CANADA...CAUSING OVERNIGHT TEMPS TO FALL BELOW FREEZING. ENOUGH OF A LAYER OF MOISTURE MAY FORM IN SUBFREEZING TEMPS THAT SOME SPRINKLES TURNED SNOW FLURRIES CANNOT BE RULED OUT ACROSS PORTIONS OF THE CWA GENERALLY BETWEEN 9Z AND 15Z THURSDAY. THIS SHOULD CAUSE LITTLE IF ANY IMPACTS. WHILE TEMPERATURES WILL LIKELY STILL BE ABLE TO MAKE IT INTO THE UPPER 50S AND LOW 60S DURING THE AFTERNOON TODAY...BY TOMORROW...COLDER AIRMASS WILL CONTINUE TO TAKE HOLD OF THE REGION...WITH MOST LOCATIONS STRUGGLING TO REACH 40 DEGREES. MANY LOCATIONS WILL SEE CLOSE TO A 20 DEGREE CHANGE IN TEMPS FROM TODAY THROUGH TOMORROW. .LONG TERM...(THURSDAY THROUGH TUESDAY) ISSUED AT 358 PM EST TUE FEB 2 2016 AT UPPER LEVELS...A DEEP TROUGH WILL BE MOVING THROUGH THE TENNESSEE VALLEY AND OFF THE MID ATLANTIC COAST BY SATURDAY. BRIEF RIDGING RETURNS FOR THE WEEKEND AS ANOTHER TROUGH AND UPPER LEVEL LOW FORMS OVER TEXAS. THIS LOW IS PROGGED TO STAY SOUTH OF KENTUCKY AS IT MOVES EAST OFF THE CAROLINA COAST AT THE START OF THE NEW WORK WEEK. RIGHT ON ITS HEELS...A NORTHERN STREAM TROUGH FORMS OVER MINNESOTA AND DIGS SOUTHEASTWARD OVER THE TENNESSEE VALLEY BY MONDAY. THIS TROUGHINESS LOOKS TO REMAIN OVER THE AREA THROUGH AT LEAST THE MIDDLE OF NEXT WEEK AS SMALLER IMPULSES MOVE THROUGH THE BASE OF THE TROUGH....KEEPING RENEWED PRECIP CHANCES IN PLACE. AT THE SURFACE...SOME LIGHT FLURRIES OR DRIZZLE ARE POSSIBLE THURSDAY MORNING IN THE HIGH TERRAIN AS THE TROUGH PUSHES OFF TO THE EAST. ONCE THIS SYSTEM EXITS...DRY WEATHER RETURNS AND LASTS THROUGH THE WEEKEND WITH AFTERNOON HIGH TEMPS REACHING THE UPPER 40S. PRECIP CHANCES RETURN EARLY MONDAY MORNING IN THE FORM OF A RAIN/SNOW MIX. WITH THE HELP OF PERSISTENT NORTH TO NORTHWEST FLOW...AND POSSIBLY SOME LAKE ENHANCEMENT...THERE WILL BE CHANCES FOR SNOW TUESDAY AND WEDNESDAY....WITH MUCH COLDER TEMPERATURES IN PLACE. && .AVIATION...(FOR THE 06Z TAFS THROUGH 06Z WEDNESDAY NIGHT) ISSUED AT 110 AM EST WED FEB 3 2016 MODERATE TO HEAVY RAIN IS CONTINUING TO MOVE INTO EASTERN KY AS OF 6Z...AND SHOULD SPREAD ACROSS TAF SITES OVER THE NEXT COUPLE OF HOURS. S WINDS WILL REMAIN GUSTY THROUGHOUT THE NIGHT...PEAKING AS SOME OF THESE HEAVIER SHOWERS MOVE IN ALONG THE ACTUAL COLD FRONTAL PASSAGE. EVEN STILL...RAIN IS OVERALL CAUSING LESS IMPACTS THAN ORIGINALLY EXPECTED...SO WAS ABLE TO RAISE VIS AND CIGS TO GENERALLY MVFR CONDITIONS THROUGH MUCH OF THE NIGHT AND INTO THE MORNING HOURS. THERE COULD BE SHORT PERIODS OF TIME...ESPECIALLY DURING SOME OF THE HEAVIEST SHOWERS LATE TONIGHT...WHERE VIS AND CIGS COULD BOTH DROP DOWN A BIT LOWER...BUT SHOULD NOT BE SUSTAINED. BY THIS AFTERNOON /BETWEEN 15 AND 20Z/...TAF SITES WILL SEE THE BACK EDGE OF THE COLD FRONT MOVE ACROSS FROM WEST TO EAST. WINDS WILL BECOME MORE WRLY AND ANY REMAINING PRECIP WILL BEGIN TAPERING OFF AS DRIER AIR PULLS INTO THE REGION. THERE REMAINS ENOUGH PRESSURE GRADIENT...HOWEVER...THAT SOME AFTERNOON GUSTS TO AROUND 20KTS ARE STILL POSSIBLE. && .JKL WATCHES/WARNINGS/ADVISORIES... WIND ADVISORY UNTIL 7 AM EST THIS MORNING FOR KYZ044-050>052- 058>060-068-069-079-083. WIND ADVISORY UNTIL 10 AM EST THIS MORNING FOR KYZ080-084>088- 104-106>120. && SHORT TERM...JMW LONG TERM...JVM AVIATION...JMW
Hazardous weather outlook, Feb 2, 10:42 PM EST, 4 hours 51 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSON KY 1042 PM EST TUE FEB 2 2016 KYZ044-050>052-058>060-068-069-079-083-040645- FLEMING-MONTGOMERY-BATH-ROWAN-ESTILL-POWELL-MENIFEE-ROCKCASTLE- JACKSON-PULASKI-WAYNE- INCLUDING THE CITIES OF...FLEMINGSBURG...CAMARGO... JEFFERSONVILLE...MOUNT STERLING...OWINGSVILLE...MOREHEAD... IRVINE...RAVENNA...CLAY CITY...STANTON...FRENCHBURG...BRODHEAD... MOUNT VERNON...MCKEE...ANNVILLE...BURNSIDE...SOMERSET... MONTICELLO 1042 PM EST TUE FEB 2 2016 ...WIND ADVISORY IN EFFECT UNTIL 7 AM EST WEDNESDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN KENTUCKY. .DAY ONE...TONIGHT. WIDESPREAD SHOWERS AND EMBEDDED THUNDERSTORMS WILL TAKE PLACE TONIGHT INTO WEDNESDAY MORNING. GUSTY WINDS OF 40 TO 45 MPH ALONG WITH AREAS OF HEAVY RAIN AND MINOR FLOODING WILL OCCUR...WHICH COULD CAUSE A FEW STREAMS TO REACH OR EXCEED BANKFULL. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. PORTIONS OF THE MAIN STEM OF THE KENTUCKY RIVER AND RED RIVER BASIN ARE EXPECTED TO RUN HIGH THROUGH THURSDAY OR FRIDAY. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO REPORT ANY INSTANCES OF FLOODING. KYZ080-084>088-104-106>120-040645- LAUREL-MCCREARY-WHITLEY-KNOX-BELL-HARLAN-ELLIOTT-MORGAN-JOHNSON- WOLFE-MAGOFFIN-FLOYD-LEE-BREATHITT-KNOTT-OWSLEY-PERRY-CLAY-LESLIE- LETCHER-MARTIN-PIKE- INCLUDING THE CITIES OF...LONDON...STEARNS...WHITLEY CITY... CORBIN...WILLIAMSBURG...BARBOURVILLE...MIDDLESBORO...PINEVILLE... CUMBERLAND...HARLAN...SANDY HOOK...WEST LIBERTY...PAINTSVILLE... CAMPTON...SALYERSVILLE...PRESTONSBURG...WHEELWRIGHT... BEATTYVILLE...JACKSON...HINDMAN...PIPPA PASSES...BOONEVILLE... HAZARD...MANCHESTER...HYDEN...JENKINS...WHITESBURG...INEZ... COAL RUN...ELKHORN CITY...PIKEVILLE...SOUTH WILLIAMSON 1042 PM EST TUE FEB 2 2016 ...WIND ADVISORY IN EFFECT UNTIL 10 AM EST WEDNESDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN KENTUCKY. .DAY ONE...TONIGHT. WIDESPREAD SHOWERS AND EMBEDDED THUNDERSTORMS WILL TAKE PLACE TONIGHT INTO WEDNESDAY MORNING. GUSTY WINDS OF 40 TO 45 MPH WILL OCCUR...WHILE LOCATIONS AT ELEVATIONS ABOVE 2500 FEET NEAR THE VIRGINIA BORDER COULD EXPERIENCE GUSTS AS HIGH AS 50 TO 55 MPH. IN ADDITION...LOCALLY HEAVY RAINFALL WILL BE POSSIBLE TONIGHT...WHICH COULD CAUSE A FEW STREAMS TO REACH OR EXCEED BANKFULL. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. LOCALLY HEAVY RAINFALL COULD PERSIST INTO WEDNESDAY MORNING...CONTINUING THE THREAT FOR STREAMS REACHING OR EXCEEDING BANKFULL. PORTIONS OF THE MAIN STEM OF THE KENTUCKY RIVER AND RED RIVER BASIN ARE EXPECTED TO RUN HIGH THROUGH THURSDAY OR FRIDAY. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO REPORT ANY INSTANCES OF FLOODING. JP/GUSEMAN
In the hours before
Special weather statement, Feb 3, 2:46 AM EST, 47 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON KY
246 AM EST WED FEB 3 2016
KYZ044-050>052-058>060-030845-
ROWAN-MONTGOMERY-BATH-ESTILL-MENIFEE-FLEMING-POWELL-
246 AM EST WED FEB 3 2016
...A LINE OF STRONG SHOWERS WILL AFFECT ROWAN...MONTGOMERY...BATH...
ESTILL...MENIFEE...FLEMING...POWELL...
AT 245 AM EST...A LINE OF STRONG SHOWERS WAS ALONG A LINE EXTENDING
FROM 9 MILES WEST OF FAIRVIEW TO 8 MILES SOUTHEAST OF VETERANS PARK
TO NEAR LANCASTER...AND MOVING NORTHEAST AT 50 MPH.
WINDS IN EXCESS OF 40 MPH ARE POSSIBLE WITH THESE SHOWERS.
LOCATIONS IMPACTED INCLUDE...
MOUNT STERLING...MOREHEAD...STANTON...IRVINE...FLEMINGSBURG...
OWINGSVILLE...FRENCHBURG...MARSHALL...JEFFERSONVILLE...CAMARGO...CLAY
CITY...WELLINGTON...SHARPSBURG...SALT LICK...CAMPSITES IN THE INDIAN
CREEK AREA OF THE DANIEL BOONE NATIONAL FOREST...FAIRVIEW...GRANGE
CITY...VAUGHNS MILL...ELIZAVILLE AND PECKS RIDGE.
THIS INCLUDES THE FOLLOWING HIGHWAYS...
BERT T. COMBS MOUNTAIN PARKWAY BETWEEN MILE MARKERS 13 AND 35.
INTERSTATE 64 IN EASTERN KENTUCKY BETWEEN MILE MARKERS 105 AND 148.
HEAVY RAINFALL IS ALSO OCCURRING WITH THESE SHOWERS...WHICH WILL
CAUSE PONDING OF WATER ON ROADWAYS. LOCALIZED FLOODING IS ALSO
POSSIBLE. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 3852 8363 3843 8358 3838 8345 3840 8341
3830 8333 3784 8353 3766 8411 3782 8410
3781 8412 3782 8411 3785 8406 3783 8400
3787 8403 3787 8402 3793 8397 3812 8408
3832 8384 3845 8398 3849 8393 3846 8385
TIME...MOT...LOC 0745Z 244DEG 45KT 3847 8410 3790 8436 3760 8449
GREIFSpecial weather statement, Feb 3, 3:33 AM EST, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON KY
333 AM EST WED FEB 3 2016
KYZ044-051-052-059-060-104-106-108-030930-
ROWAN-ELLIOTT-WOLFE-BATH-MENIFEE-FLEMING-MORGAN-POWELL-
333 AM EST WED FEB 3 2016
...A LINE OF STRONG SHOWERS WILL AFFECT ROWAN...ELLIOTT...WOLFE...
BATH...MENIFEE...FLEMING...MORGAN...POWELL...
AT 333 AM EST...A LINE OF STRONG SHOWERS WAS ALONG A LINE EXTENDING
FROM 8 MILES WEST OF CAMP DIX TO CEDAR GROVES TO STATION CAMP...AND
MOVING NORTHEAST AT 50 MPH.
WINDS IN EXCESS OF 40 MPH ARE POSSIBLE WITH THESE SHOWERS.
LOCATIONS IMPACTED INCLUDE...
MOREHEAD...WEST LIBERTY...STANTON...SANDY HOOK...FRENCHBURG...
CAMPTON...HENRY...LEWIS...WELLINGTON...SALT LICK...CAMPSITES IN THE
INDIAN CREEK AREA OF THE DANIEL BOONE NATIONAL FOREST...GORDON
FORD...WHITE OAK...STOLL...KOOMER RIDGE CAMPGROUND...BRUIN...
ROGERS...LENOX...BLAZE AND VALE.
THIS INCLUDES THE FOLLOWING HIGHWAYS...
BERT T. COMBS MOUNTAIN PARKWAY BETWEEN MILE MARKERS 23 AND 48.
INTERSTATE 64 IN EASTERN KENTUCKY BETWEEN MILE MARKERS 128 AND 148.
HEAVY RAINFALL IS ALSO OCCURRING WITH THESE SHOWERS...WHICH WILL
CAUSE PONDING OF WATER ON ROADWAYS. LOCALIZED FLOODING IS ALSO
POSSIBLE. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 3839 8340 3819 8327 3827 8317 3821 8301
3817 8292 3811 8289 3800 8302 3795 8299
3787 8305 3790 8313 3786 8311 3783 8317
3769 8364 3776 8378 3776 8391 3790 8382
3792 8377 3796 8377 3840 8348
TIME...MOT...LOC 0833Z 245DEG 44KT 3846 8342 3796 8375 3763 8400
GREIFThe office that day
Everything else NWS Jackson, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 3, 2:41 AM EST | Areal Flood Advisory | JKL | Laurel, McCreary, Pulaski, Rockcastle, Wayne, Whitley | 4 hr |
| Feb 3, 2:46 AM EST | Special Weather Statement | JKL | Bath, Fleming, Menifee, Montgomery, Powell, Rowan | 59 min |
| Feb 3, 3:13 AM EST | Areal Flood Advisory | JKL | Bath, Estill, Fleming, Jackson, Laurel, Lee and 5 more | 4 hr |
| Feb 3, 3:52 AM EST | Areal Flood Advisory | JKL | Breathitt, Clay, Elliott, Jackson, Johnson, Laurel and 10 more | 3 hr |
| Feb 3, 4:39 AM EST | Areal Flood Advisory | JKL | Bell, Harlan, Knox, Laurel, Leslie | 3 hr |
| Feb 3, 6:07 AM EST | Flash Flood Warning | JKL | Johnson, Magoffin, Morgan | 3 hr |
| Feb 3, 7:39 AM EST | River Flood Advisory | JKL | Estill, Powell | 4 days |
| Feb 3, 10:04 AM EST | River Flood Advisory | JKL | Lee | 57 hr |
| Feb 3, 4:31 PM EST | River Flood Advisory | JKL | Owsley | 26 hr |
| Feb 3, 5:46 PM EST | River Flood Advisory | JKL | Bell | 7 hr |
| Feb 3, 5:46 PM EST | River Flood Advisory | JKL | Knox | 27 hr |
| Feb 3, 5:46 PM EST | River Flood Advisory | JKL | Whitley | 61 hr |
Nearby
Special Weather Statements in Kentucky, 2016Every special weather statement in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.